Alert archive / Michigan / Small Craft Advisories in 2011
Small Craft Advisory 79, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Aug 22, 2011, 3:40 PM EDT. It took effect at Aug 23, 2011, 5:00 AM EDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Aug 22, 2011, 3:40 PM EDT (19:40 UTC)
- In effect from
- Aug 23, 2011, 5:00 AM EDT
- Expired
- Aug 23, 2011, 8:00 PM EDT
- In force
- 15 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
436 WHUS73 KAPX 221940 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 340 PM EDT MON AUG 22 2011 LHZ349-LMZ323-341-342-344>346-LSZ321-230345- /O.NEW.KAPX.SC.Y.0079.110823T0900Z-110823T2100Z/ STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 340 PM EDT MON AUG 22 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 5 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 5 PM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
3 follow-up statements
483 WHUS73 KAPX 230257 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1057 PM EDT MON AUG 22 2011 LHZ346-348-LSZ322-231100- /O.EXA.KAPX.SC.Y.0079.110823T0900Z-110823T2100Z/ ST IGNACE TO FALSE DETOUR CHANNEL- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1057 PM EDT MON AUG 22 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 5 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 5 PM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ349-LMZ323-341-342-344>346-LSZ321-231100- /O.CON.KAPX.SC.Y.0079.110823T0900Z-110823T2100Z/ STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1057 PM EDT MON AUG 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
428 WHUS73 KAPX 230803 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 403 AM EDT TUE AUG 23 2011 LHZ345-231615- /O.EXB.KAPX.SC.Y.0079.110823T0900Z-110824T0000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND- 403 AM EDT TUE AUG 23 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ346-348-349-LMZ323-341-342-344>346-LSZ321-322-231615- /O.EXT.KAPX.SC.Y.0079.110823T0900Z-110824T0000Z/ ST IGNACE TO FALSE DETOUR CHANNEL- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 403 AM EDT TUE AUG 23 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
326 WHUS73 KAPX 231444 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1044 AM EDT TUE AUG 23 2011 LHZ347-232245- /O.EXA.KAPX.SC.Y.0079.000000T0000Z-110824T0000Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- 1044 AM EDT TUE AUG 23 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-346-348-349-LMZ323-341-342-344>346-LSZ321-322-232245- /O.CON.KAPX.SC.Y.0079.000000T0000Z-110824T0000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1044 AM EDT TUE AUG 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Aug 22, 3:34 PM EDT, 6 minutes earlier.
Area forecast discussion, Aug 22, 3:34 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
334 PM EDT MON AUG 22 2011
.SYNOPSIS.../ISSUED AT 334 PM/
HIGH PRESSURE WILL DRIFT SOUTHEAST FROM THE GREAT LAKES TONIGHT.
TUESDAY WILL BE WARMER WITH INCREASING CLOUDINESS AND THE POTENTIAL
FOR SHOWERS AND THUNDERSTORMS. THE THREAT FOR SHOWERS AND STORMS
WILL CONTINUE UNTIL A COLD FRONT SWEEPS THROUGH LATE WEDNESDAY.
HIGH PRESSURE WILL REASSERT ITSELF THURSDAY AND FRIDAY.
HALBLAUB
&&
.SHORT TERM.../ISSUED AT 334 PM/...TONIGHT
AFTERNOON SURFACE ANALYSIS SHOWS HIGH PRESSURE EXTENDING FROM
ILLINOIS NORTHEAST INTO LOWER MICHIGAN. GOOD BIT OF CLOUD COVER
ACROSS MUCH OF THE FORECAST AREA BETWEEN THE CU FIELD AND LEFTOVER
AC/CI ACROSS NORTHEAST LOWER. SOME CI/CS ALSO SPILLING SOUTHEAST
ACROSS UPPER MICHIGAN. A COUPLE LONE SHOWERS HAVE DEVELOPED ALONG
THE PRESQUE ISLE COUNTY SHORELINE WHERE LOW LEVEL CONVERGENCE
INTERACTING WITH A BIT OF INSTABILITY (AROUND 300J/KG MLCAPE). CU
FIELD NOT BAD OVER NORTHERN LOWER (E.G., OUT THE WINDOW) DESPITE
FALLING DEW POINTS...BUT JUST ENOUGH OF AN INCREASE IN MID LEVEL
CAPPING SEEMS TO BE PREVENTING ADDITIONAL SHOWER DEVELOPMENT.
FARTHER UPSTREAM BAND OF AC CONTINUES TO SPREAD EAST-SOUTHEAST
ACROSS WESTERN UPPER/FAR NORTHERN WISCONSIN.
AS SURFACE HIGH PRESSURE BUILDS EAST TONIGHT DEEP LAYER WARM
ADVECTION GETS UNDERWAY IN EARNEST ACROSS THE UPPER GREAT LAKES
REGION. WILL CARRY A FEW EARLY SHOWERS OVER PARTS OF NORTHEAST
LOWER BASED ON PRESS TIME RADAR TRENDS...OTHERWISE BAND OF MID
CLOUD UPSTREAM IS EXPECTED TO OVERSPREAD THE AREA AFTER DARK.
MAY THIN OUT A BIT ALONG THE SOUTHERN EDGE WITH WEAK LOW/MID
LEVEL DOWNWARD FORCING EXPECTED ACROSS NORTHERN LOWER MICHIGAN.
WILL TREND THE FORECAST TOWARD MORE CLOUDS NORTH...AND MORE
OPTIMISTIC SKY COVER ONCE YOU GET SOUTH OF M-72. CLOUDS SHOULD
DEPART BY DAYBREAK TUESDAY. EXPECT OVERNIGHT LOWS MAINLY IN THE
50S...AS CLOUD COVER AND INCREASING SOUTHERLY WINDS OVERNIGHT
SHOULD KEEP TEMPERATURES UP.
JPB
&&
.LONG TERM.../ISSUED AT 334 PM/...TUESDAY AND BEYOND
RATHER PROGRESSIVE/AGGRESSIVE MID AND UPPER LEVEL WEST/NORTHWEST
FLOW REGIME EXPECTED TO CONTINUE ACROSS THE LAKES REGION PRETTY MUCH
THROUGH THE DURATION...COURTESY OF RELATIVELY STABLE 4-WAVE NORTHERN
HEMISPHERIC FLOW PATTERN...WITH NORTHERN MICHIGAN TUCKED BETWEEN
MEAN CENTERED NORTH ATLANTIC AND WESTERN NOAM RIDGE AXES. WHILE
STILL MANY MORE QUESTIONS THAN ANSWERS...SOME LONG RANGE GUIDANCE
STARTING TO PICK UP ON SOME INTERESTING EFFECTS FROM HURRICANE IRENE
VERY LATE IN THE PERIOD...AMPLIFYING AND SIGNIFICANTLY SLOWING THE
PATTERN OVER THE LAKES AS IT "POTENTIALLY" RUNS UP THE EASTERN
SEABOARD. PLENTY OF TIME TO WATCH HOW THIS ALL UNFOLDS...BUT
DEFINITELY SOMETHING TO KEEP AN EYE ON AS IT MAY HAVE A SIGNIFICANT
SAY IN OUR WEATHER EARLY NEXT WEEK. IN THE MEAN TIME...STILL PLENTY
OF CONCERNS TO FOCUS ON...MAINLY TEMPERATURE TRENDS AND MID WEEK
RAIN CHANCES (SEVERE STORMS?).
WARM...MOIST ADVECTION INCREASES RAPIDLY TUESDAY ACROSS OUR AREA AS
HIGH PRESSURE DRIFTS INTO THE MID ATLANTIC STATES AND WESTERN GREAT
LAKES LOW AMPLITUDE MID LEVEL WAVE (AND ATTENDANT SURFACE TROUGH)
APPROACHES. PRECIPITABLE WATER VALUES RESPOND ACCORDINGLY...REACHING
AOA 1.5 INCHES BY EVENING. INSTABILITY AXIS PIVOTS NORTHEAST AHEAD
OF THE APPROACHING SUPPORT...REACHING NORTHWEST SECTIONS OF THE
FORECAST AREA DURING THE AFTERNOON. BEST INSTABILITY EXPECTED TO
REMAIN TO OUR WEST...WHERE MODEL PROGS ALL SUGGEST MU CAPE PROFILES
EXCEEDING 2K J/KG. NOT A LOT OF MID AND UPPER LEVEL WIND SUPPORT...
BUT INCREASING SHORTWAVE TROUGH HELP...SURFACE CONVERGENCE...AND 30+
KNOT LOW LEVEL JET SUPPORT SHOULD KICK OFF WESTERN LAKES SHOWERS AND
STORMS...SOME OF WHICH "SHOULD" MOVE INTO THE NORTH AND WEST
SECTIONS OF THE AREA BY LATE MORNING AND AFTERNOON. ALL EVIDENCE
STILL SUGGESTING BETTER MOISTURE CONVERGENCE...INSTABILITY
AXIS...AND MID LEVEL SUPPORT TAKING AIM ON SOUTHWEST WISCONSIN.
EXPECT MOST WIDESPREAD ACTIVITY TO GENERATE THERE...WITH PROPAGATION
VECTORS SUGGESTING THE CORE OF THIS ACTIVITY SLIDING SAFELY OFF TO
OUR SOUTHWEST. LATEST SPC DAY 2 CONVECTIVE OUTLOOK ALSO TARGETS THIS
AREA FOR SEVERE WEATHER CHANCES. RELATIVELY WEAK WIND FIELDS AND
GENERALLY SUB 1000 J/KG MU CAPE PROFILES ALL SUPPORT THE NOTION
THAT SEVERE WEATHER SHOULD REMAIN OFF TO OUR WEST.
ABOVE MENTIONED SHORTWAVE AND SURFACE TROUGH PASS INTO/THROUGH
NORTHERN MICHIGAN TUESDAY NIGHT. 12Z NAM-WRF AND GFS BOTH APPEAR TO
SUFFER FROM CONVECTIVE FEEDBACK ISSUES (BOTH FEATURING NEARLY CLOSED
700-500MB LOWS) AND WILL TREND AWAY FROM THERE AGGRESSIVE RAIN
SCENARIOS (ESPECIALLY THE NAM'S). IN ADDITION...SOUTHERN LAKES MCS
MAY DISRUPT MOISTURE CONVERGENCE/LOW AND MID LEVEL MASS FIELDS
ENOUGH TO PREVENT GOOD SHOWER AND STORM DEVELOPMENT THIS FAR NORTH.
STILL...CANNOT ARGUE WITH INHERITED LIKELY SHOWER AND STORM WORDING
INTO THE EARLY MORNING HOURS AS WAVE AND SURFACE TROUGH INTERACT
WITH DECENT ANTECEDENT MOISTURE CHANNEL AND REMNANT INSTABILITY
PLUME. LIKE PREVIOUS FORECASTER MENTIONED...CANNOT COMPLETELY
DISMISS AN ISOLATED SEVERE STORM ON THE BACK EDGE OF ANY PRECIP
AREAS AS 0-6KM BULK SHEAR VALUES INCREASE TO 30-40KTS DURING THE
NIGHT.
FORMIDABLE FORECAST CHALLENGE FOR WEDNESDAY AS LEAD WAVE AND
ATTENDANT SURFACE TROUGH EXIT STAGE RIGHT FAIRLY QUICKLY...WITH MUCH
STRONGER WAVE AND ACTUAL COLD FRONT STILL UPSTREAM TO START THE DAY.
PLENTY OF TIME FOR DESTABILIZATION ACROSS MUCH OF THE AREA...
ESPECIALLY FOR SOUTHEAST SECTIONS...AS HIGH TEEN 850MB TEMPERATURES
EASILY SUPPORT EARLY AFTERNOON HIGHS WELL INTO THE 80S (DEW POINTS IN
THE MID TO UPPER 60S). MU CAPES IN LOCK STEP WITH THE ABOVE...WITH
VALUES EXCEEDING 2K J/KG BY AFTERNOON. WHILE MAIN DYNAMICS OF MID
LEVEL SUPPORT PASS BY TO OUR NORTH...AND SOME CONCERN FOR BRIEF
SUBSIDENCE BEHIND INITIAL DEPARTING WAVE...HARD TO IGNORE PASSING
FRONT ACTING ON SUCH INSTABILITY. EXPECT SCATTERED SHOWER AND
THUNDERSTORMS TO DEVELOP NORTHWEST AREAS WEDNESDAY MORNING...
PROPAGATING SOUTHEAST ACROSS THE REMAINDER OF THE AREA DURING THE
DAY. DEFINITELY SOME CONCERN FOR AT LEAST ISOLATED SEVERE STORMS
(ESPECIALLY IN THE ALL-TOO-OFTEN FAVORED SOUTHEAST CORNER OF THE
AREA)...WITH 50+ KNOT MID LEVEL JET STREAK AND STEEP MID LEVEL LAPSE
RATES FAVORABLY INTERACTING ON SURFACE ROOTED INSTABILITY PLUME.
CONCERN THAT INITIAL CONVECTIVE DEVELOPMENT MAY BECOMING
SUPERCELLULAR BEFORE LIKELY MORPHING INTO ONE OR MORE BROKEN LINE
SEGMENTS. LOW AND MID LEVEL UNIDIRECTIONAL WSW SHOULD PRECLUDE MUCH
OF A TORNADO THREAT...ALTHOUGH SEVERE WIND GUSTS AND LARGE HAIL A
DEFINITE POSSIBILITY. LATEST SPC DAY 3 CONVECTIVE OUTLOOK
CONCURS...HIGHLIGHTING SLIGHT RISK SEVERE STORM POSSIBILITIES
SOUTHEAST OF A LINE EXTENDING FROM ABOUT ROGER CITY TO CADILLAC.
FRONT EXPECTED TO CLEAR THE AREA WEDNESDAY EVENING...QUICKLY ENDING
ANY RAIN THREAT SHORTLY AFTER SUNSET. LARGE AREA OF HIGH PRESSURE TO
FOLLOW...BRING DRY AND SEASONABLY WARM WEATHER INTO FRIDAY. GUIDANCE
CONSISTENCY REMAINS REGARDING A RELATIVELY MOISTURE STARVED COLD
FRONTAL PASSAGE FRIDAY NIGHT INTO EARLY SATURDAY AS NEXT SHORTWAVE
TROUGH CUTS ACROSS SOUTHERN ONTARIO. HPC HAS INTRODUCED LOW END RAIN
CHANCES FOR THIS PERIOD...AND WILL GO AHEAD AND DO THE SAME.
CONDITIONS DRY OUT ONCE AGAIN LATER SATURDAY INTO EARLY NEXT WEEK
(JUST WAY TOO MANY UNCERTAINTIES FOR ANY ADDITIONAL RAIN CHANCES)
...WITH ALL EYES DIRECTED TO POTENTIAL EAST COAST HURRICANE (OR ITS
REMNANTS). AS PREVIOUSLY MENTIONED...WOULD EXPECT A SLOWER AND MORE
AMPLIFIED PATTERN ACROSS THE LAKES IF THIS SCENARIO PLAYS ITSELF
OUT.
MSB
&&
.MARINE.../ISSUED AT 334 PM/
SOUTHWEST WINDS WILL DEVELOP AND BECOMING INCREASINGLY GUSTY LATER
TONIGHT AND TUESDAY AS HIGH PRESSURE CONTINUES TO PUSH OFF TO THE
EAST. THE STRONGEST WINDS ARE EXPECTED OVER LAKE MICHIGAN...
WHITEFISH BAY AND NEAR THE SAGINAW BAY COASTLINE WHERE SMALL CRAFT
ADVISORIES WILL BE HOISTED FOR LATE TONIGHT AND TUESDAY. GUSTY
SOUTHWEST WINDS WILL CONTINUE INTO WEDNESDAY AS A COLD FRONT
CROSSES THROUGH THE REGION.
MSB
&&
.AVIATION.../ISSUED AT 200 PM/...VALID FOR 18Z TAFS
PREVAILING VFR CONDITIONS EXPECTED INTO TUESDAY MORNING. SOME LOW
LEVEL WIND SHEAR POSSIBLE AT PLN OVERNIGHT.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY FROM 5 AM TO 5 PM EDT TUESDAY FOR LHZ349.
LM...SMALL CRAFT ADVISORY FROM 5 AM TO 5 PM EDT TUESDAY FOR LMZ323-
341-342-344>346.
LS...SMALL CRAFT ADVISORY FROM 5 AM TO 5 PM EDT TUESDAY FOR LSZ321.
&&Hazardous weather outlook, Aug 22, 3:55 AM EDT, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 355 AM EDT MON AUG 22 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 231200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 355 AM EDT MON AUG 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS FROM MIDDAY TUESDAY TO EARLY TUESDAY EVENING IN NORTHWEST LOWER AND EASTERN UPPER MICHIGAN. THUNDERSTORMS ARE LIKELY ACROSS ALL OF NORTHERN MICHIGAN TUESDAY NIGHT. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY NIGHT...PRODUCING LARGE HAIL AND DAMAGING WINDS. THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY ACROSS NORTHERN MICHIGAN...LINGERING INTO WEDNESDAY EVENING IN NORTHEAST LOWER MICHIGAN. SEVERE THUNDERSTORMS ARE POSSIBLE...MAINLY IN NORTHEAST LOWER MICHIGAN WEDNESDAY AFTERNOON AND EVENING...WITH LARGE HAIL AND DAMAGING WINDS AGAIN THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. JZ
Nearby
Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.